# SDR ALGA2012061804

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: AYHBJ
- Make and model: Bell 412EP
- Aircraft serial: 36370
- Aircraft time: 7,940 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support Case
- Part number: 212040054117
- Part serial: A3646
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 412040004127
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT CASE BEYOND LIMITS.
